Advertisement

Berezin Number, Grüss-Type Inequalities and Their Applications

  • Ulaş YamancıEmail author
  • Remziye Tunç
  • Mehmet Gürdal
Article

Abstract

In this paper, we study the Berezin number inequalities by using the transform \(C_{\alpha ,\beta }\left( A\right) \) on reproducing kernel Hilbert spaces (RKHS). Moreover, we give Grüss-type inequalities for selfadjoint operators in RKHS.

Keywords

Berezin number Berezin symbol Selfadjoint operators Grüss inequality 

Mathematics Subject Classification

Primary 47A63 

Notes

Acknowledgements

We are thankful to the anonymous referees for their valuable comments to improve the quality of the article. This work was supported by Süleyman Demirel University with Project FYL-2018-6696.

References

  1. 1.
    Abu-Omar, A., Kittaneh, F.: Notes on some spectral radius and numerical radius inequalities. Studia Math. 272, 97–109 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Aronzajn, N.: Theory of reproducing kernels. Trans. Am. Math. Soc. 68, 337–404 (1950)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Anastassiou, G.A.: Grüss type inequalities for the Stieltjes integral. Nonlinear Funct. Anal. Appl. 12(4), 583–593 (2007)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bakherad, M., Shebrawi, K.: Upper bounds for numerical radius inequalities involving off-diagonal operator matrices. Ann. Funct. Anal. 9(3), 297–309 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bakherad, M.: Some Berezin number inequalities for operator matrices. Czechoslov. Math. J. 68(143), 997–1009 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Bakherad, M., Kittaneh, F.: Numerical radius inequalities involving commutators of G1 operators. Complex Anal. Oper. Theory (2017).  https://doi.org/10.1007/s11785-017-0726-9 Google Scholar
  7. 7.
    Biernacki, M., Pidek, H., Ryll-Nardzewski, C.: Sur une inėgalitė entre des intėgrales dėfinies. Ann. Univ. Mariae Curie-Sklodowska Sect. A Math. 4, 1–4 (1950) zbMATHGoogle Scholar
  8. 8.
    Dragomir, S.S.: A generalization of Grüss’ inequality in inner product spaces and applications. J. Math. Anal. Appl. 237, 74–82 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Dragomir, S.S.: Some integral inequalities of Grüss type. Indian J. Pure Appl. Math. 31(4), 397–415 (2000)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Dragomir, S.S.: Norm and numerical radius inequalities for a product of two linear operators in Hilbert spaces. J. Math. Inequal. 2, 499–510 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Dragomir, S.S.: Inequalities of the Čebyšev and Grüss Type. Springer, New York (2012)zbMATHGoogle Scholar
  12. 12.
    Dragomir, S.S.: Quasi Grüss’ type inequalities for continuous functions of selfadjoint operators in Hilbert spaces. Filomat 27, 277–289 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Dragomir, S.S.: A survey of some recent inequalities for the norm and numerical radius of operators in Hilbert spaces. Banach J. Math. Anal. 1, 154–175 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Furuta, T., Micic Hot, J., Pecaric, J., Seo, Y.: Mond-Pecaric Method in Operator Inequalities. Inequalities for Bounded Selfadjoint Operators on a Hilbert Space. Element, Zagreb (2005)zbMATHGoogle Scholar
  15. 15.
    Garayev, M.T., Gürdal, M., Okudan, A.: Hardy-Hilbert’s inequality and a power inequality for Berezin numbers for operators. Math. Inequal. Appl. 3, 883–891 (2016)zbMATHGoogle Scholar
  16. 16.
    Garayev, M.T., Gürdal, M., Saltan, S.: Hardy type inequality for reproducing kernel Hilbert space operators and related problems. Positivity 21, 1615–1623 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Grüss, G.: Über das Maximum des absoluten Betrages von \(\frac{1}{b-a} {\displaystyle \int \limits _{a}^{b}} f\left( x\right) g\left( x\right) dx-\frac{1}{\left( b-a\right) ^{2}} {\displaystyle \int \limits _{a}^{b}} f\left( x\right) dx {\displaystyle \int \limits _{a}^{b}} g\left( x\right) dx.\) Math. Z. 39, 215–226 (1935)Google Scholar
  18. 18.
    Gustafson, K.E., Rao, D.K.M.: Numerical Range. Springer, New York (1997)CrossRefzbMATHGoogle Scholar
  19. 19.
    Karaev, M.T.: Berezin symbol and invertibility of operators on the functional Hilbert spaces. J. Funct. Anal. 238, 181–192 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Karaev, M.T.: Reproducing Kernels and Berezin symbols techniques in various questions of operator theory. Complex Anal. Oper. Theory 7, 983–1018 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Kittaneh, F., Moslehian, M.S., Yamazaki, T.: Cartesian decomposition and numerical radius inequalities. Linear Algebra Appl. 471, 46–53 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Mitronovic, D.S., Pecaric, J.E., Fink, A.M.: Classical and New Inequalities in Analysis. Kluwer Academic Publishers, Dordrecht (1993)CrossRefGoogle Scholar
  23. 23.
    Nordgren, E., Rosenthal, P.: Boundary values of Berezin symbols. Oper. Theory Adv. Appl. 73, 362–368 (1994)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Saitoh, S., Sawano, Y.: Theory of Reproducing Kernels and Applications. Springer, Singapore (2016)CrossRefzbMATHGoogle Scholar
  25. 25.
    Yamancı, U., Gürdal, M., Garayev, M.T.: Berezin number inequality for convex function in reproducing kernel Hilbert space. Filomat 31, 5711–5717 (2017)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Yamancı, U., Gürdal, M.: On numerical radius and Berezin number inequalities for reproducing kernel Hilbert space. N. Y. J. Math. 23, 1531–1537 (2017)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Yamancı, U., Garayev, M.T., Çelik, C.: Hardy-Hilbert type inequality in reproducing kernel Hilbert space: its applications and related results. Linear Multilinear Algebra 67(4), 830–842 (2019)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019

Authors and Affiliations

  1. 1.Department of StatisticsSuleyman Demirel UniversityIspartaTurkey
  2. 2.Department of MathematicsSuleyman Demirel UniversityIspartaTurkey

Personalised recommendations